On factorization of solutions to second order linear differential equations
Bull. Korean Math. Soc. 2005 Vol. 42, No. 1, 203-211
Published online March 1, 2005
Wang Sheng
South China Agricultural University
Abstract : If a meromorphic solution of second order homogeneous linear differential equation is factorizable, then the right factor of the factorization of the solution has order not more than the coefficient's. And some asympotic properties of solutions are studied.
Keywords : factorization, left factor, linear differential equation, meromorphic solution, right factor
MSC numbers : 30D05, 34M05, 34M45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd